MathSciNet Relay Station
MathSciNet bibliographic data
MR1259366 (95d:14023) 14F35 (14E20 32S20 55P99 57M05)
Libgober, A. Homotopy groups of the complements to singular hypersurfaces. II. Ann. of Math. (2) 139 (1994), no. 1, 117–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement